# SDR UVVR200600002

- Difficulty date: February 23, 2006
- Submitted: February 23, 2006
- Operation: General aviation
- Aircraft: N877DM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258279
- Aircraft time: 3,668 hours, 1,627 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 258WF71A
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,668 hours, 1,627 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING A BONDING BRAID ON THE LT OB FLAP ATTACH FITTING, THE INNER SURFACE OF THE LOWER ATTACH POINT FLANGE WAS FOUND CORRODED.   APPROXIMATELY .050 INCH DEEP AROUND THE BOLT HOLE. THE PART WAS REPLACED WITH A NEW FITTING.
